Alert archive / Washington / Gale Warnings in 2019

Gale Warning 39, NWS Seattle, WA

June 1, 2019

NWS Seattle, WA issued this gale warning at Jun 1, 2019, 2:46 PM PDT. It took effect at Jun 2, 2019, 2:00 PM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 1, 2019, 2:46 PM PDT (21:46 UTC)
In effect from
Jun 2, 2019, 2:00 PM PDT
Expired
Jun 3, 2019, 3:24 AM PDT
In force
13 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

303 
WHUS76 KSEW 012146
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
246 PM PDT Sat Jun 1 2019

PZZ131-132-020600-
/O.CAN.KSEW.SC.Y.0104.000000T0000Z-190601T2300Z/
/O.CON.KSEW.GL.W.0038.190601T2300Z-190602T0700Z/
/O.UPG.KSEW.GL.A.0028.190602T2100Z-190603T1200Z/
/O.NEW.KSEW.GL.W.0039.190602T2100Z-190603T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
246 PM PDT Sat Jun 1 2019

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...GALE WARNING IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect from 2 PM Sunday to 5 AM PDT Monday.
The Gale Watch is no longer in effect. 

* WIND...West 15 to 25 knots rising to 25 to 35 knots this evening
  then easing below 20 knots after midnight. West wind rising to
  15 to 30 knots Sunday afternoon and then to 25 to 40 knots
  Sunday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-020600-
/O.CAN.KSEW.SC.Y.0104.000000T0000Z-190602T0700Z/
/O.NEW.KSEW.SC.Y.0105.190602T0000Z-190602T0700Z/
Admiralty Inlet-
246 PM PDT Sat Jun 1 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect until midnight PDT tonight. 

* WIND...Northwest 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ170-173-176-020600-
/O.CON.KSEW.SC.Y.0104.000000T0000Z-190602T1000Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
246 PM PDT Sat Jun 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WIND...Northwest 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-020600-
/O.CON.KSEW.SC.Y.0104.190602T0100Z-190602T0700Z/
Northern Inland Waters Including The San Juan Islands-
246 PM PDT Sat Jun 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT PDT TONIGHT...

* WIND...Southwest 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ153-156-020600-
/O.CON.KSEW.SC.Y.0104.000000T0000Z-190602T0700Z/
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
246 PM PDT Sat Jun 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WIND...Northwest 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
6 follow-up statements
378 
WHUS76 KSEW 020355
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
855 PM PDT Sat Jun 1 2019

PZZ131-132-021200-
/O.CON.KSEW.GL.W.0038.000000T0000Z-190602T0700Z/
/O.CON.KSEW.GL.W.0039.190602T2100Z-190603T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
855 PM PDT Sat Jun 1 2019

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT
MONDAY...

* WIND...West 15 to 25 knots rising to 25 to 35 knots this 
  evening then easing below 20 knots after midnight. West wind 
  rising to 15 to 30 knots Sunday afternoon and then to 25 to 40 
  knots Sunday evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ170-173-176-021000-
/O.CON.KSEW.SC.Y.0104.000000T0000Z-190602T1000Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
855 PM PDT Sat Jun 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WIND...Northwest 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-020700-
/O.CON.KSEW.SC.Y.0104.000000T0000Z-190602T0700Z/
Northern Inland Waters Including The San Juan Islands-
855 PM PDT Sat Jun 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WIND...Southwest 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ134-020700-
/O.CON.KSEW.SC.Y.0105.000000T0000Z-190602T0700Z/
Admiralty Inlet-
855 PM PDT Sat Jun 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WIND...Northwest 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ153-156-020700-
/O.CON.KSEW.SC.Y.0104.000000T0000Z-190602T0700Z/
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
855 PM PDT Sat Jun 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WIND...Northwest 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
631 
WHUS76 KSEW 021014
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
314 AM PDT Sun Jun 2 2019

PZZ170-173-176-021115-
/O.EXP.KSEW.SC.Y.0104.000000T0000Z-190602T1000Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
314 AM PDT Sun Jun 2 2019

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds have eased below advisory criteria.

$$

PZZ131-132-021815-
/O.CON.KSEW.GL.W.0039.190602T2100Z-190603T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
314 AM PDT Sun Jun 2 2019

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT MONDAY...

* WIND...West wind rising to 15 to 30 knots this afternoon and
  then to 25 to 40 knots this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-134-021815-
/O.NEW.KSEW.SC.Y.0106.190603T0000Z-190603T1200Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
314 AM PDT Sun Jun 2 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT MONDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect from 5 PM this afternoon to 5 AM
PDT Monday. 

* WIND AND WAVES...Southwest wind rising to 15 to 25 knots late
  this afternoon over the Northern Inland waters. Northwest wind
  rising to 15 to 25 knots late this afternoon over Admiralty
  Inlet. Wind waves building to 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
645 
WHUS76 KSEW 021549
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
849 AM PDT Sun Jun 2 2019

PZZ131-132-030000-
/O.CON.KSEW.GL.W.0039.190602T2100Z-190603T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
849 AM PDT Sun Jun 2 2019

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT MONDAY...

* WIND...West wind rising to 15 to 30 knots this afternoon and 
  then to 25 to 40 knots this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ130-030000-
/O.EXB.KSEW.SC.Y.0106.190602T2100Z-190603T0700Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
849 AM PDT Sun Jun 2 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect from 2 PM this afternoon to
midnight PDT tonight. 

* WIND...West 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-134-030000-
/O.CON.KSEW.SC.Y.0106.190603T0000Z-190603T1200Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
849 AM PDT Sun Jun 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT MONDAY...

* WIND...Westelry 15 to 25 knots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
406 
WHUS76 KSEW 022140
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
240 PM PDT Sun Jun 2 2019

PZZ131-132-030545-
/O.CON.KSEW.GL.W.0039.000000T0000Z-190603T1200Z/
/O.NEW.KSEW.GL.A.0029.190603T2300Z-190604T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
240 PM PDT Sun Jun 2 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT...

The National Weather Service in Seattle has issued a Gale Watch...
which is in effect from Monday afternoon through late Monday
night. 

* WIND...West wind rising to 15 to 30 knots this afternoon and
  then to 25 to 40 knots this evening. West wind 25 to 35 knots
  possible again Monday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ133-134-030545-
/O.CON.KSEW.SC.Y.0106.190603T0000Z-190603T1200Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
240 PM PDT Sun Jun 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WIND...Westelry 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ130-030545-
/O.CON.KSEW.SC.Y.0106.000000T0000Z-190603T0700Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
240 PM PDT Sun Jun 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WIND...West 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
178 
WHUS76 KSEW 030351
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
851 PM PDT Sun Jun 2 2019

PZZ131-132-031200-
/O.CON.KSEW.GL.W.0039.000000T0000Z-190603T1200Z/
/O.CON.KSEW.GL.A.0029.190603T2300Z-190604T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
851 PM PDT Sun Jun 2 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE MONDAY NIGHT...

* WIND...West wind 25 to 40 knots through early tonight. West wind
  25 to 35 knots possible again for Monday evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ133-134-031200-
/O.CON.KSEW.SC.Y.0106.000000T0000Z-190603T1200Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
851 PM PDT Sun Jun 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WIND...Westelry 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ130-030700-
/O.CON.KSEW.SC.Y.0106.000000T0000Z-190603T0700Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
851 PM PDT Sun Jun 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WIND...West 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
245 
WHUS76 KSEW 031024
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
324 AM PDT Mon Jun 3 2019

PZZ131-132-031830-
/O.CAN.KSEW.GL.W.0039.000000T0000Z-190603T1200Z/
/O.EXB.KSEW.SC.Y.0106.000000T0000Z-190603T2300Z/
/O.UPG.KSEW.GL.A.0029.190603T2300Z-190604T1000Z/
/O.NEW.KSEW.GL.W.0040.190603T2300Z-190604T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
324 AM PDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT
TUESDAY...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect from 4 PM this afternoon to 3 AM PDT
Tuesday. A Small Craft Advisory has also been issued. This Small
Craft Advisory is in effect until 4 PM PDT this afternoon. The
Gale Watch is no longer in effect. 

* WAVES/SEAS...2 to 4 feet building to 4 to 6 feet this evening.

* WIND...West wind 15 to 25 knots through mid afternoon then
  rising to 25 to 35 knots this evening. 

* TIMING...Strongest winds and highest seas expected this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-134-031830-
/O.EXT.KSEW.SC.Y.0106.000000T0000Z-190604T1000Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
324 AM PDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WIND...Westerly 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jun 1, 9:09 AM PDT, 5 hours 37 minutes earlier.

Area forecast discussion, Jun 1, 9:09 AM PDT, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
909 AM PDT Sat Jun 1 2019

.SYNOPSIS...Low level onshore flow of varying strength will
continue for the next week. A weak upper level ridge over the area
will dissipate on Sunday. A weak trough will move to the north
Sunday night. Stronger troughs will arrive in the middle of the
week with an upper level low eventually moving over Western
Washington late in the week.

&&

.SHORT TERM /TODAY THROUGH MONDAY/...Satellite imagery this
morning shows that stratus has made it inland along portions of
the southern Sound and that it still covers portions of the Strait
of Juan de Fuca, the coast, and the southwest interior. Expect
today to be much like yesterday where stratus will dissipate within
the next few hours and give way to afternoon sunshine across much
of the region, with the exception of the coast. Temperatures today
will be in the lower 60s along the coast and the upper 60s to mid
70s across the interior.

Otherwise, not much change in the weather pattern is anticipated over
the weekend as an upper level ridge remains over the area. The
ridge will begin to weaken on Sunday but the low level onshore
flow pattern will remain the same. With the westerly flow aloft
and the ridging, the air mass will be a little more stable over
the Cascades in the afternoon so do not have a mention of
afternoon convection in the forecast today or tomorrow. For the
lowlands, it will be a couple of days of morning clouds and areas
of fog with afternoon sunshine. The stratus will retreat back to
the coastline each afternoon. Highs will be in the mid 60s to mid
70s except along the coast where the clouds and onshore winds will
keep highs in the lower 60s. Lows will be in the upper 40s to mid
50s.

A weak shortwave will move by to the north Sunday night. This
will weaken the upper level ridge over the area and increase the
low level onshore flow, allowing for a thicker marine layer to
move over Western Washington on Monday morning. At this time, the
marine layer doesn't look thick enough to prevent afternoon
sunshine, however a later breakout will be likely. This will cool
highs back down in the 60s and lower 70s for Monday. Felton/Borth

.LONG TERM /TUESDAY THROUGH FRIDAY/...From previous discussion...Models
in good agreement for Tuesday with another shortwave well offshore
but close enough to keep the stronger onshore flow pattern going-
making Tuesday a repeat of Monday. A large but not very strong
upper level low developing north of the area on Wednesday and
remaining just to the north on Thursday. Shortwaves spinning out
of the low moving through the area on Wednesday and Thursday for a
chance of showers both days and highs only in the upper 50s to
mid 60s. Showers remaining in the forecast on Friday as the upper
level low drops down over the area with highs once again in the
upper 50s to mid 60s. Felton

&&

.AVIATION...An upper ridge will remain over the area today
and tonight with westerly flow aloft. At the surface, onshore flow
will continue with high pressure offshore and lower pressure
inland. The air mass is stable with low level moisture.

Low clouds and fog blanket most of the lowlands this morning with
the exception of the north interior where it is mostly clear. A
persistence forecast looks good today with the low clouds and fog
burning off late this morning. There should be another round of
low clouds and fog for much of the lowlands again Sunday morning.

KSEA...Low clouds and fog should burn off late this morning. Low
clouds should return again Sunday morning. There will probably be
less fog Sunday morning with slightly higher bases to the stratus.
South wind 3-6 knots will become westerly this afternoon.
Schneider

&&

.MARINE...Onshore flow will continue for the next several days
with high pressure offshore and lower pressure inland. Gale force
west winds are expected in the Central and East Entrance to the
Strait of Juan de Fuca the next couple of evenings. The gale this
evening looks a bit marginal - a little weaker than last night.
The gale for Sunday night looks like a sure thing with 30-40 knots
possible. After that, small craft advisory strength west winds
are expected in the Strait each evening Monday through Wednesday.

There will also be small craft advisory strength westerly winds
for the Northern Inland Waters and Admiralty Inlet the next
couple of evenings. Lastly, there will be small craft advisory
strength northwest winds for most of the Coastal Waters the next
couple of days at times. Schneider

&&

.HYDROLOGY...The daily hydrology discussion has ended until the
start of the next rainy season; it will only be updated as needed
until then.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 3 AM PDT Sunday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater 10
     To 60 Nm.

     Small Craft Advisory until midnight PDT tonight for Coastal
     Waters From James Island To Point Grenville Out 10 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater Out
     10 Nm.

     Gale Watch from Sunday afternoon through late Sunday night for
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 4 PM PDT this afternoon for Central
     U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Gale Warning from 4 PM this afternoon to midnight PDT tonight
     for Central U.S. Waters Strait Of Juan De Fuca-East
     Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 6 PM this evening to midnight PDT
     tonight for Northern Inland Waters Including The San Juan
     Islands.

     Small Craft Advisory from 2 PM this afternoon to midnight PDT
     tonight for Admiralty Inlet.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:10 AM PDTGale WatchSEW6 hr
Jun 1, 3:10 AM PDTSmall Craft AdvisorySEW24 hr
Jun 1, 8:55 AM PDTGale WatchSEW6 hr
Jun 1, 8:55 AM PDTGale WarningSEW15 hr
Jun 1, 2:46 PM PDTSmall Craft AdvisorySEW9 hr

Nearby

Gale Warnings in Washington, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.